# SDR ASAA12511614

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 21,485 hours, 6,714 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FAN BLADE LUBE TASK CARD 78472002. FOUND NR 16 PLATFORM MISSING RUBBER SEALS.  ACFT GROUNDED.  R & R NR 16 PLATFORM IAW TASK CARD NR 7847002.  NR 2 ENG REQUIRES TEST 7.  VIBRATION SUEVEY REF AMM 71-00-00, PB 501.  COMPLETED NR 2 ENG ENGINE RUN.  VIBRATION SURVEY IS WITHIN LIMITS REF AMM 71-00-00.
